# SDR A6WA201441413

- Difficulty date: April 10, 2014
- Submitted: April 16, 2014
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 25,899 hours, 24,908 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT WEB AT UPPER STEP NR 2 IS CRACKED.  REPAIRED PAX DOOR AT WEB IAW REO 601R-52-11-702 REV C DATED 2010-03-09.
